# SDR C77A20160119001

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 22,880 hours, 13,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003534
- Condition: Inoperative
- Location: Cabin
- Part time: 21,032 hours, 12,004 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT AFT EMER EXIT SIGNS NOT ILLUMINATING DURING TEST.  R & R ELPU 3, ELPU 4 & LOWER AFT PAX EXIT SIGN, LT DOOR IAW AMM.  OPERATIONS CHECKED OK.  ACFT OK FOR SERVICE.
